Oklahoma, 2012Hail and Damaging Winds in Oklahoma, May 28 to 29, 2012
May 28 to 29, 2012 · NWS TSA · 4 events in 3 counties and zones
Thunderstorms developed across northeastern Oklahoma along and ahead of a cold front late on the 28th of May and continued into the early morning hours of the 29th. Damaging winds and large hail were observed with the stronger storms.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $20,000
- Crop damage
- None recorded
- Events
- 4
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Thunderstorms developed across northeastern Oklahoma along and ahead of a cold front late on the 28th of May and continued into the early morning hours of the 29th. Damaging winds and large hail were observed with the stronger storms.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before the first event at May 28, 8:47 PM CST, 1 hour 38 minutes earlier.
Area forecast discussion, May 28, 8:47 PM CST, 1 hour 38 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
947 PM CDT MON MAY 28 2012
.DISCUSSION...
PRIME EVENING CONVECTION JUST OUTSIDE OF TSA FORECAST
REGION. PAYNE/LOGAN COUNTY CONVECTION WAS IN HOLDING
PATTERN NEAR ALMOST STATIONARY LOW LEVEL CONVERGENCE
VIA MESO-LOW. IN LAST 30 MINUTES THAT CONVECTION AND
ASSOCIATED LIGHTNING HAS BEEN PROPAGATING SOUTH.
OTHER WIDELY SCATTERED SHOWERS/ISOLATED THUNDERSTORMS
GENERALLY IN I-44 VICINITY LACKING PUNCH. SHORT RANGE
HR CUBED MODEL HAS BEEN FAIR WITH EVENING CONVECTION.
SAME MODEL EVENTUALLY EXPANDS THUNDER AREA EAST INTO
MUCH OF EASTERN OK AND NORTHWEST AR ABOUT AS FORECAST.
HAIL POSSIBLE OVERNIGHT..MAYBE EVEN MARGINALLY SEVERE
BUT SEVERE THREAT ISOLATED AT MOST. GW
&&
.PREV DISCUSSION... /ISSUED 634 PM CDT MON MAY 28 2012/
AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM.
STORM COVERAGE WILL LIKELY REMAIN QUITE ISOLATED TONIGHT AND
TUESDAY AND WILL ONLY MENTION VCTS AT KFYV AND KXNA LATER TONIGHT
AS THESE SITES ARE MOST LIKELY TO SEE A STORM NEAR THE SITE. VFR
CONDITIONS WILL PREVAIL OUTSIDE OF ANY THUNDERSTORMS AND WINDS
WILL REMAIN RELATIVELY LIGHT.
PREV DISCUSSION... /ISSUED 303 PM CDT MON MAY 28 2012/
DISCUSSION...
UNSEASONABLY HOT AGAIN TODAY...WITH MORE HUMIDITY ACROSS MUCH OF
THE AREA THAN YESTERDAY. PERSISTENT CU DECK ASSOCIATED WITH
MOISTURE/INSTABILITY AXIS EXTENDS ROUGHLY ALONG INTERSTATE 44 IN
NORTHEAST OKLAHOMA. APPROACHING WEAK COLD FRONT HAS SLOWED
CONSIDERABLY...AND HAS BEEN LARGELY STATIONARY THIS AFTERNOON
EXTENDING FROM FAR SOUTHWEST OKLAHOMA INTO SOUTH CENTRAL KANSAS.
LOCAL MESOANALYSIS SHOWS A STILL POTENT...BUT SLOW WEAKENING OF
THE CAP IN THE VICINITY OF THE FRONT...SO ISOLATED STORM
DEVELOPMENT LATER THIS AFTERNOON CANNOT BE TOTALLY RULED OUT
BEFORE DAYTIME HEATING CEASES. MORE LIKELY...HOWEVER...IS SCATTERED
THUNDERSTORM DEVELOPMENT LATE TONIGHT AND EARLY TOMORROW WITHIN
THE INSTABILITY AXIS IN ASSOCIATION WITH A WEAK UPPER LEVEL SPEED
MAX MOVING ACROSS THE AREA. THIS IDEA IS SUPPORTED BY THE
ARW...NMM...AND OUR LOCAL WRF RUNS.
CONDITIONS SHOULD BE PRIMARILY DRY DURING THE DAY TOMORROW...AND
ALSO LIKELY WEDNESDAY...WITH OVERNIGHT MCS ACTIVITY EXPECTED
TOMORROW NIGHT AND AGAIN WEDNESDAY NIGHT AND THURSDAY. CONVECTIVE
DEBRIS FROM TOMORROW NIGHTS EXPECTED MCS SHOULD KEEP HIGH
TEMPERATURES DOWN A COUPLE OF DEGREES FOR WEDNESDAY BEFORE THE
REAL COOL AIR ARRIVES THURSDAY AS THE UPPER FLOW TRANSITIONS TO A
NORTHWESTERLY DIRECTION ON THE HEELS OF THE DEPARTING UPPER LOW.
BOTH TOMORROW NIGHT AND WEDNESDAY NIGHT...INSTABILITY AND SHEAR
PARAMETERS APPEAR SUPPORTIVE OF SEVERE STORM POTENTIAL...
ESPECIALLY DAMAGING THUNDERSTORM WINDS FROM A WELL DEVELOPED MCS
AND BOWING SEGMENTS. HEAVY RAIN POTENTIAL APPEARS TO BE GREATEST
ON WEDNESDAY NIGHT AND INTO THURSDAY...WHERE SOME AREAS COULD PICK
UP AN INCH OR MORE OF RAIN. IT LOOKS LIKE THESE EVENTS MIGHT SPARE
TULSA AT THE LAST MINUTE FROM SEEING ITS DRIEST MAY ON RECORD.
DRIER WEATHER SHOULD PREVAIL FROM FRIDAY THROUGH THE WEEKEND AND
INTO NEXT WEEK...WITH TEMPERATURES WARMING EACH DAY BACK TO ABOVE
NORMAL LEVELS.
&&
.PRELIMINARY POINT TEMPS/POPS...
TUL 71 90 70 87 / 40 20 50 30
FSM 70 91 69 89 / 50 30 40 30
MLC 70 89 69 88 / 50 30 50 30
BVO 64 89 64 85 / 20 30 50 20
FYV 65 87 62 83 / 50 20 40 30
BYV 68 87 63 82 / 50 20 40 30
MKO 67 89 67 86 / 50 20 50 30
MIO 66 89 65 84 / 30 30 50 30
F10 70 89 67 86 / 50 20 50 30
HHW 69 91 70 90 / 40 30 50 20
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
AR...NONE.
&&
SHORT TERM...21
LONG TERM....21
Hazardous weather outlook, May 28, 4:16 PM CST, 6 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
516 PM CDT MON MAY 28 2012
ARZ001-002-010-011-019-020-029-OKZ049-053>076-291000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
515 PM CDT MON MAY 28 2012
THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.
.DAY ONE...TODAY AND TONIGHT.
SEVERE THUNDERSTORM.
RISK...LIMITED.
AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...MID TO LATE EVENING OR OVERNIGHT.
DISCUSSION...
A CONDITIONALLY UNSTABLE MOIST AXIS FROM SOUTHWEST OKLAHOMA
THROUGH EASTERN OKLAHOMA TO SOUTHWEST MISSOURI IS EXPECTED
TO ERUPT INTO SCATTERED THUNDERSTORMS LATE THIS EVENING AND
OVERNIGHT. MORE THAN AMPLE INSTABILITY... WITH MIXED LAYER
CAPE VALUES OF 2500 TO 3500 J/KG WILL BE ACCOMPANIED BY
JUST MARGINAL SHEAR. THUS THE PRIMARY SEVERE THREAT WILL BE
LARGE HAIL...WITH DAMAGING WIND A LESSER THREAT.
SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
LOCAL SPOTTER ACTIVATION MAY BE NEEDED.
.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.
TUESDAY...THUNDERSTORM POTENTIAL.
WEDNESDAY...SEVERE THUNDERSTORM POTENTIAL...HEAVY RAIN POTENTIAL.
THURSDAY...THUNDERSTORM POTENTIAL.
FRIDAY...NO HAZARDS.
SATURDAY...NO HAZARDS.
SUNDAY...NO HAZARDS.
EXTENDED DISCUSSION...
THUNDERSTORMS WILL DEVELOP TO OUR WEST ON TUESDAY AFTERNOON
AND ORGANIZE INTO CLUSTERS THAT MOVE ACROSS OUR REGION TUESDAY
NIGHT. THERE WILL BE A LIMITED SEVERE WEATHER THREAT IN THE FORM
OF DAMAGING WINDS AND LARGE HAIL. AN EVEN GREATER CHANCE FOR ONE
OR MORE WELL ORGANIZED THUNDERSTORM COMPLEXES TO AFFECT OUR AREA
WILL BE ON WEDNESDAY NIGHT. A SHORTWAVE TROUGH WILL SWEEP ACROSS
THE PLAINS IN NORTHWEST FLOW WHICH WILL AID IN OVERALL CONVECTIVE
COVERAGE AND INTENSITY WEDNESDAY NIGHT. DAMAGING WINDS AND LARGE
AND POTENTIALLY HEAVY RAIN WILL ACCOMPANY THESE STORM COMPLEXES
AS THEY SWEEP SOUTHEAST WEDNESDAY NIGHT AND THURSDAY.
WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.
In the hours before
Special weather statement, May 28, 9:34 PM CST, 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1034 PM CDT MON MAY 28 2012
OKZ054-059-060-064-290430-
CREEK OK-OSAGE OK-PAWNEE OK-TULSA OK-
1034 PM CDT MON MAY 28 2012
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1130 PM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHEAST OKLAHOMA
NORTHERN CREEK...SOUTHERN OSAGE...PAWNEE AND WESTERN TULSA
AT 1034 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 2 MILES NORTHWEST
OF TERLTON...MOVING EAST AT 10 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...OSAGE...JENNINGS...TERLTON...
HALLETT...WESTPORT...SILVER CITY...MANNFORD...WALNUT CREEK STATE PARK
AND KEYSTONE STATE PARK.
THIS STORM WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL AND WIND
GUSTS TO 40 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3635 9627 3612 9616 3609 9657 3626 9662
TIME...MOT...LOC 0334Z 251DEG 8KT 3620 9652Special weather statement, May 28, 9:36 PM CST, 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1036 PM CDT MON MAY 28 2012
OKZ064-065-290430-
CREEK OK-OKFUSKEE OK-
1036 PM CDT MON MAY 28 2012
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1130 PM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHEAST OKLAHOMA
SOUTHWESTERN CREEK
IN EAST CENTRAL OKLAHOMA
NORTHWESTERN OKFUSKEE
AT 1037 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 7 MILES SOUTHWEST
OF MILFAY...MOVING EAST AT 25 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...CASTLE...BOLEY...MASON...WELTY AND
MILFAY.
THIS STORM WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3558 9663 3578 9663 3566 9621 3541 9636
3556 9663 3557 9663
TIME...MOT...LOC 0337Z 290DEG 20KT 3568 9663Special weather statement, May 28, 9:43 PM CST, 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1043 PM CDT MON MAY 28 2012
OKZ054-290445-
OSAGE OK-
1043 PM CDT MON MAY 28 2012
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1145 PM CDT
FOR THE FOLLOWING COUNTY...
IN NORTHEAST OKLAHOMA
NORTHWESTERN OSAGE
AT 1043 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 10 MILES NORTHEAST OF FORAKER TO 17 MILES WEST OF
FAIRFAX...MOVING EAST AT 15 MPH. SOME LOCATIONS THAT WILL BE AFFECTED
BY THESE STORMS INCLUDE...SHIDLER...FAIRFAX...BURBANK...APPERSON...
WEBB CITY...PEARSONIA...BIGHEART...FORAKER AND GRAINOLA.
THESE STORMS WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL AND WIND
GUSTS TO 40 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3700 9600 3654 9663 3654 9673 3656 9678
3653 9683 3652 9700 3656 9690 3659 9692
3658 9700 3659 9706 3662 9706 3676 9688
3675 9683 3679 9676 3685 9676 3701 9656
TIME...MOT...LOC 0343Z 266DEG 14KT 3696 9641 3657 9700Special weather statement, May 28, 9:51 PM CST, 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1051 PM CDT MON MAY 28 2012
OKZ057-058-063-290445-
CRAIG OK-DELAWARE OK-OTTAWA OK-
1051 PM CDT MON MAY 28 2012
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1145 PM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHEAST OKLAHOMA
CENTRAL CRAIG...NORTHWESTERN DELAWARE AND SOUTHWESTERN OTTAWA
AT 1052 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 6 MILES NORTHWEST
OF VINITA...MOVING EAST AT 15 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...AFTON...FAIRLAND...NARCISSA...
VINITA...PYRAMID CORNERS AND BLUEJACKET.
THIS STORM WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL AND WIND
GUSTS TO 40 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3684 9485 3663 9481 3662 9529 3679 9530
TIME...MOT...LOC 0352Z 266DEG 15KT 3671 9522Special weather statement, May 28, 9:58 PM CST, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1058 PM CDT MON MAY 28 2012
OKZ055-056-061-290445-
NOWATA OK-ROGERS OK-WASHINGTON OK-
1058 PM CDT MON MAY 28 2012
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1145 PM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHEAST OKLAHOMA
SOUTHWESTERN NOWATA...NORTHWESTERN ROGERS AND WASHINGTON
AT 1058 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 9 MILES WEST OF
TALALA...MOVING NORTHEAST AT 30 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...NOWATA...DELAWARE...WATOVA...NEW
ALLUWE AND TALALA.
THIS STORM WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL AND WIND
GUSTS TO 40 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3680 9562 3661 9545 3645 9581 3658 9599
TIME...MOT...LOC 0358Z 233DEG 26KT 3656 9583Special weather statement, May 28, 10:21 PM CST, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1121 PM CDT MON MAY 28 2012
OKZ064>066-290500-
CREEK OK-OKFUSKEE OK-OKMULGEE OK-
1121 PM CDT MON MAY 28 2012
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL MIDNIGHT CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHEAST OKLAHOMA
SOUTHERN CREEK AND CENTRAL OKMULGEE
IN EAST CENTRAL OKLAHOMA
NORTHERN OKFUSKEE
AT 1121 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 7 MILES SOUTHWEST
OF BEGGS...MOVING EAST AT 30 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...OKMULGEE...MORRIS...PRESTON...
BEGGS...BALD HILL AND OKMULGEE STATE PARK.
THIS STORM WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3576 9580 3553 9585 3561 9628 3579 9625
TIME...MOT...LOC 0421Z 278DEG 24KT 3568 9615Thunderstorm Wind, Tulsa
- When
- May 28, 10:25 PM CST
- Where
- Tulsa County, 3 mi SSE of Sperry
- Measured
- 56 kt (64 mph) estimated gust
- Property damage
- $10,000
- Reported by
- Broadcast Media
- Coordinates
- 36.260, -95.979
Strong thunderstorm wind blew down large tree limbs onto a home in Turley causing some damage to the home.
Thunderstorm Wind, Craig
- When
- May 28, 11:19 PM CST
- Where
- Craig County, 4.28 mi WSW of Pyramid Corners
- Measured
- 53 kt (61 mph) measured gust
- Reported by
- Mesonet
- Coordinates
- 36.775, -95.221
The Oklahoma Mesonet station north of Vinita measured 61 mph thunderstorm wind gusts.
Thunderstorm Wind, Delaware
- When
- May 28, 11:50 PM CST
- Where
- Delaware County, 3 mi N of Grove
- Measured
- 70 kt (81 mph) estimated gust
- Property damage
- $10,000
- Reported by
- Public
- Coordinates
- 36.623, -94.770
Strong thunderstorm wind blew down trees, damaged boat docks, and damaged shingles of several homes near Holdens Cove.
Hail, Delaware
- When
- May 29, 4:24 AM CST
- Where
- Delaware County, 1.41 mi ENE of West Siloam Spgs
- Measured
- 0.75 in hail
- Reported by
- Law Enforcement
- Coordinates
- 36.177, -94.576
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
- Hail
- Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Heat in Pennsylvania, May 28 to 29, 20122 deaths · 2 events
- Tornado and High Surf in Florida, May 28, 20121 death · $20,000 · EF0 · 2 events
- Tornado and Flash Flooding in Vermont, May 28 to 29, 2012$1.2 million · EF0 · 53 events
- Hail and Damaging Winds in Wisconsin, May 28, 2012$420,000 · 1.75 in hail · 32 events
- Hail and Damaging Winds in Oklahoma, May 28, 2012$210,000 · 2.75 in hail · 31 events
- Hail and Damaging Winds in Texas, May 28, 2012$72,000 · 61 kt wind · 9 events
- Damaging Wind and Strong Wind in Michigan, May 28, 2012$75,000 · 56 kt wind · 3 events
- Hail in Minnesota, May 28, 2012$45,000 · 2.5 in hail · 11 events
- Hail and Damaging Winds in Michigan, May 28, 2012$46,000 · 1 in hail · 5 events
- Hail in Ohio, May 28, 2012$35,000 · 1.75 in hail · 6 events
- Hail and Damaging Winds in Texas, May 28 to 29, 20121 injured · 1.75 in hail · 23 events
- Flooding and Damaging Winds in Florida, May 28, 2012$30,000 · 50 kt wind · 7 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 383391, 383392, 383394, 383395.